# SDR ASOA200900405

- Difficulty date: April 7, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 17,737 hours, 15,603 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AND CLIMBOUT RVD MULTIPLE INTERMITTENT ANTI-SKID OUTBOARD CAUTION MSGS.  EMERGENCY DECLARED.  A/C RETURNED TO ATL AFTER T/O.
